zbMATH — the first resource for mathematics

Controllability and stability. (English) Zbl 0417.93012

93B05 Controllability
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
Full Text: DOI
[1] Jurdjevic, V; Sussmann, H.J, Control systems on Lie groups, J. differential equations, 12, 313-329, (1972) · Zbl 0237.93027
[2] LaSalle, J; Lefschetz, S, Stability by Liapunov’s direct method with applications, (1961), Academic Press New York · Zbl 0098.06102
[3] Lobry, C, Controllability of non-linear systems on compact manifolds, SIAM J. control, 12, 1-4, (1974) · Zbl 0286.93006
[4] Sussmann, H.J; Jurdjevic, V, Controllability of nonlinear systems, J. differential equations, 12, 95-116, (1972) · Zbl 0242.49040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.